# SDR SWIA2020033149747

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NUMEROUS AREAS OF CHAFEING, FRETTING, AND CORROSION ON SEAT RAIL FROM FS409 TO FS409+128 AT RBL9  (C CHECK) RO 3/27/2020    REPLACED SEAT RAIL FROM FS409 TO FS409+128 AT RBL9 WITH A NEW FABRICATED PART REF REO, SEE CONTINUATION CARD FOR DETAILS.
